# SDR LR7A03081

- Difficulty date: October 9, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 36,304 hours, 21,637 cycles
- Engine: Allsn 501D22A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3982435
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION 02/GEN/16 ACCOMPLISHMENT FOUND FS 737, BL 0, WL 146 'D' RING PULLED.  FURTHER ACCESS REVEALED FLOORBEAM UPPER CAP CORRODED.  REPLACED CAP IAW SRM SMP 583 53-40-06.  NR 0012.
